# SDR TSAA0353026

- Difficulty date: January 11, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546556
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE SKIN SNAP DAMAGE AND OIL-CANNING.  VISUALLY INSPECTED FOR DISBONDING.  FABRICATED AND INSTALLED THREE STRUCTURAL FILLERS, AND DOUBLER AND TEARSTRAP PER FIGURE 1.  ALODINED AND PRIMED.  APPLIED CORROSION INHIBITING COMPOUND.  REPAIR COMPLETED IAW ECO 3315.  AIRCRAFT RETURNED TO SERVICE.  (M)
